MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Death
Event or Problem Description
Related mfr report number: 2017865-2023-22844.Related mfr report number: 2017865-2023-22845.It was reported that a patient passed away due to cardiac arrhythmia.It is unknown that the patient's implantable cardioverter defibrillator (icd) system caused or contributed to the patient's death.
 
Additional Manufacturer Narrative
Interrogation of the device revealed the device had no communication upon receipt.A device evaluation was performed, and no sources of high current were noted.Testing was performed using lab power supply, and the device was normal.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17101574
Report Number2017865-2023-22843
Device Sequence Number13950334
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot Number2832619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale